# SDR UALA2011101005483

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 61,717 hours, 11,052 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTH REFUEL VALVES WILL NOT OPEN.  DEFERED PER MEL, MTX WILL NEED TO ASSIST FUELING BY OPENING ONE  REFUEL VALVE.
